# SDR CA030916003

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FL390, THE LT ENGINE ROLLED BACK AND SHUTDOWN.  AN EMERGENCY WAS DECLARED.  AT 10,000 FT. AN IN-FLIGHT WINDMILL START WAS SUCCESSFULLY ACCOMPLISHED.  ALL ENGINE PARAMETERS WERE NORMAL PRIOR TO THE EVENT, AND ALSO FOR THE REMAINDER OF THE FLIGHT AFTER IT WAS RESTARTED. SUBSEQUENT MAINTENANCE PERFORMED AFTER LANDING REVEALED NO ANOMOLIES.  ALL FILTERS, SUMPS, AND CHIP DETECTORS WERE INSPECTED AND WERE ALL FOUND TO BE NORMAL.  THE FCU WAS REPLACED AS A PRECAUTION.
